# SDR CALA2017060901748

- Difficulty date: June 7, 2017
- Submitted: June 10, 2017
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 62,066 hours, 21,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 147A812816
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUTOUT INNER FRAME AT UPPER FWD CORNER HAS CRACK. INTERIM REPAIR OF ECRA 5310-07145.
